Dynamics and Control of an Omniwheel Vehicle

    2015, Volume 20, Number 2, pp.  153-172

    Author(s): Borisov A. V., Kilin A. A., Mamaev I. S.

    A nonholonomic model of the dynamics of an omniwheel vehicle on a plane and a sphere is considered. A derivation of equations is presented and the dynamics of a free system are investigated. An explicit motion control algorithm for the omniwheel vehicle moving along an arbitrary trajectory is obtained.
    Keywords: omniwheel, roller-bearing wheel, nonholonomic constraint, dynamical system, invariant measure, integrability, controllability
    Citation: Borisov A. V., Kilin A. A., Mamaev I. S., Dynamics and Control of an Omniwheel Vehicle, Regular and Chaotic Dynamics, 2015, Volume 20, Number 2, pp. 153-172

    Access to the full text on the Springer website